MathSciNet Relay Station
MathSciNet bibliographic data
MR2153079 58J26 (11F23 58J28)
Han, Fei; Zhang, Weiping Modular invariance, characteristic numbers and $\eta$ invariants. J. Differential Geom. 67 (2004), no. 2, 257–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement